# SDR SWIA201128906

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 23,654 hours, 18,633 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: F

## Discrepancy

ON PUSHBACK THE GROUND CREW REPORTED THE APU ON FIRE.  NO INDICATION WAS GIVEN IN THE COCKPIT.  AS CORRECTIVE ACTION CA PRESED THE APU FIRE PUSH.  FIRE DEPARTMENT REPORTED NO FIRE AFTER INSPECTION.  (FLT 4665)  REPLACED APU ASSEMBLY.  P/N:  3800488-3 S/N OFF:  P-944
